EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 82(96), pp. 79–83 (2007)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Predrag Tanovic

Matematicki institut SANU, Kneza Mihaila 36, 11000 Beograd, p.p. 356, Serbia

Abstract: An infinite first-order structure is minimal if its each definable subset is either finite or co-finite. We formulate three questions concerning order properties of minimal structures which are motivated by Pillay's Conjecture (stating that a countable first order structure must have infinitelt many countable, pairwise non-isomorphic elementary extensions).

Classification (MSC2000): 03C15

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 20 Feb 2008. This page was last modified: 26 Feb 2008.

© 2008 Mathematical Institute of the Serbian Academy of Science and Arts
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition